# SDR CALA2024042401217

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 77,074 hours, 28,436 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Condition: Leaking
- Location: Fwd Lav
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD LAV LEAKING EXCESSIVELY FROM BASE OF TOILET AT LEFT MOST VENT HOLE FOUND TOILET TO BE LEAKING. REMOVED AND REPLACED LAV TOILET ASSY REF AMM 38-32-01. OPS CK AND LEAK CK GOOD. PARTS USED: 53-3832-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1778211  SN OFF 8283 TOILET, VACUUM,  OFF 53-3832-9-0004 8283 ON 29-3832-9-0015 8264
